Thread: Racing heart
10-11-2005, 07:46 AM #1
Occasionally, when laying in bed at night, or whenever, my heart just starts to race, is this normal.....I'm taking sustanon 250 and thats it, and taking prolly 500 mgs/wk. Is there any need for concern.
10-11-2005, 08:05 AM #2
Are you watching a porno at the time your heart starts racing? that always causes mine to race like that J/K.. I actually have noticed this also the night after my last 2 sust injections but I thought maybe it was just excitement.
10-11-2005, 09:32 AM #3
It actually does happen on the night after, like say I shoot it Sunday evening, my heart reaces real bad Monday night. I think I may cut down to 250 mgs/wk, and just taper off.....what do u think?
10-11-2005, 09:36 AM #4
Is this your first cycle? If so you could be suffering form anxiety over the injects and the nature of what you are doing. If it continues I would go to a Dr and tell him about the racing heart, but not the Test. See what he has to say, but test shouldn't be affecting you in crazy ways, you already have some in your body if you have nuts. If the problem becomes too intense and you cannot deal with it, do not taper, just quit, with the esters in sust it will be like a taper of it's own.
10-11-2005, 09:41 AM #5
10-11-2005, 07:09 PM #6
It settles back down the next day, I guess its just a sust thing, I am going to go down to 250 mgs/wk however, I've gained a good 10 pounds and am pretty sure I can make gains with just 250 mgs/wk. How much hawthorn berry should I take and when.....everyday or just when my heart starts acting up? What do you think.
10-11-2005, 08:02 PM #7
I take 3 565mg caps I got from GNC with something light to eat shortly before bedtime, just to make sure I can sleep ok.
I'm pretty sure it's just hormone fluxuations. Just goes along with the anabolic side of AAS.
I get it using EQ. Doesn't bother me too bad at all.
You have to make certain your blood levels are as stable as possible.
10-11-2005, 08:08 PM #8
is it just a speeding of the heart rate? or is it palpitations, like skipping a beat then speeding up again?
10-11-2005, 08:19 PM #9
I used to have a major problem with a fast heart rate. Are you smoking the old M.J.?
If not, you could be taking in too much caffeine from pop, coffee, tea or chocolate.
If that is not the case, you may have anxiety issues. You may have over-examined your body while on your cycle and started noticing your heart rate. Often times, just a little worry will significantly increase the heart rate. Now day after day, you could be looking for this problem and confirming it to yourself by feeding it fear.
Anxiety is real and so are panic attacks.
You will need to add 50mg of the always relaxing chill pill to your cycle bro.
Just relax. Let the juice do what it is supposed to do and sleep with a fan on or a radio or TV just for a distraction off yourself.
10-11-2005, 09:37 PM #10
50mg of the chill pill..i like it
i had heart palpitations (racing heart, skipping beat and speeding up) on cycle, went to the doc, told him I was on test...he thought it was just too much caffeine, along with the test, overstimulating my central nervous system. how much caffeine do you drink? at the time i was downing 5-7 drinks a day of coffee/tea, bad idea
10-12-2005, 08:40 AM #11New Member
- Join Date
- Mar 2002
50mg chill pill?
whats the 50mg chill pill? I wanna try it
10-12-2005, 09:03 AM #12Originally Posted by baz_101
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)